# SDR HEEA968615

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2251A
- Make and model: Bell 206L-1
- Aircraft serial: 45755
- System (JASC): 6400 · Tail Rotor System
- Part: Washer
- Part number: 206010777001
- Condition: Worn
- Location: T/R Bumper
- Part time: 32 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR RUBBER BUMPER HAS WORN THROUGH AT ACCELERATED RATE.  THESE ARE THE BLACK RUBBER BUMPERS.
